# SDR A6WA200100066

- Difficulty date: December 7, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Aircraft: N335PH
- Make and model: Dorner DO328100
- Aircraft serial: 3013
- Aircraft time: 14,552 hours, 17,305 cycles
- Engine: Pwa PW119C
- Engine time: 15,072 hours, 19,468 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Filter
- Condition: Obstructed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE OIL PSI HIGH IN CRUISE.  MAINTENANCE FOUND LT BYPASS FILTER CAS MESSAGE.  REMOVED AND REPLACED NR 1 OIL FILTER AND SCAVENGE FILTERS.
